# SDR ASAA2024092352795

- Difficulty date: September 23, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N713AL
- Make and model: Boeing 737-9
- Aircraft serial: 67433
- Aircraft time: 1,330 hours, 367 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT WE NOTICE A DIRTYSOX SMELL I (CAPTAIN) NOTICED IT AS WE BEGAN DESCENT. F.O. NOTICED IT BEFORE. INTENSITY WAS LEVEL 1-2 WEAK TO MODERATE INTENSITY FA "D" ALSO NOTICED THE ODOR IN THE BACK OF AIRCRAFT. F.O. REPORTED FEELING A HEADACHE. I (CAPTAIN) EYES FELT IRRITATED ODOR APPEARED TO BE COMMING FROM VENTS. GROUNDED - YES. ON DEFERRAL.
